MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP2 AP/CHAM BLK POPUP RH SZ2.5; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES

DEPUY ORTHOPAEDICS INC US SP2 AP/CHAM BLK POPUP RH SZ2.5; KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Catalog Number 966152
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the device associated with this report was not returned to depuy (b)(6) customer quality for evaluation.Examination of a provided photograph found the fixation pin to be bent.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
In theatre with the surgeon at (b)(6), the attached images show a bent pin and device product/lot code.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned to depuy warsaw customer quality for evaluation.Examination of a provided photograph found the fixation pin to be bent.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
SP2 AP/CHAM BLK POPUP RH SZ2.5
Common Device Name
KNEE INSTRUMENT : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8146346
Report Number1818910-2018-77631
Device Sequence Number16518583
Product Code JWH
UDI-Device Identifier10603295247043
UDI-Public10603295247043
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number966152
Device Lot NumberJ0508
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer12/18/2018
Initial Report FDA Received Date12/10/2018
Supplement Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1